Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/55885
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Bahadur representation of nonparametric M-Estimators for Spatial Processes
Author: Chen, J.
Li, D.
Zhang, L.
Citation: Acta Mathematica Sinica, English Series, 2008; 24(11):1871-1882
Publisher: Springer Heidelberg
Issue Date: 2008
ISSN: 1439-8516
1439-7617
Statement of
Responsibility: 
Jia Chen, De Gui Li and Li Xin Zhang
Keywords: Bahadur representation; local linear M-estimator; spatial processes; strongly mixing
Description: © The Editorial Office of AMS & Springer-Verlag 2008
RMID: 0020092500
DOI: 10.1007/s10114-008-6589-2
Appears in Collections:Economics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.